@article{Kamoun2005,
abstract = {2000 Mathematics Subject Classification: 42B10, 43A32.In this paper we take the strip KL = [0, +∞[×[−Lπ, Lπ], where L is a
positive integer. We consider, for a nonnegative real number α, two partial
differential operators D and Dα on ]0, +∞[×] − Lπ, Lπ[. We associate a
generalized Fourier transform Fα to the operators D and Dα. For this transform Fα, we establish an Lp − Lq − version of the Morgan's theorem under the assumption 1 ≤ p, q ≤ +∞.},
author = {Kamoun, Lotfi},
journal = {Fractional Calculus and Applied Analysis},
keywords = {42B10; 43A32},
language = {eng},
number = {3},
pages = {299-312},
publisher = {Institute of Mathematics and Informatics Bulgarian Academy of Sciences},
title = {An Lp − Lq - Version of Morgan's Theorem Associated with Partial Differential Operators},
url = {http://eudml.org/doc/11299},
volume = {8},
year = {2005},
}
TY - JOUR
AU - Kamoun, Lotfi
TI - An Lp − Lq - Version of Morgan's Theorem Associated with Partial Differential Operators
JO - Fractional Calculus and Applied Analysis
PY - 2005
PB - Institute of Mathematics and Informatics Bulgarian Academy of Sciences
VL - 8
IS - 3
SP - 299
EP - 312
AB - 2000 Mathematics Subject Classification: 42B10, 43A32.In this paper we take the strip KL = [0, +∞[×[−Lπ, Lπ], where L is a
positive integer. We consider, for a nonnegative real number α, two partial
differential operators D and Dα on ]0, +∞[×] − Lπ, Lπ[. We associate a
generalized Fourier transform Fα to the operators D and Dα. For this transform Fα, we establish an Lp − Lq − version of the Morgan's theorem under the assumption 1 ≤ p, q ≤ +∞.
LA - eng
KW - 42B10; 43A32
UR - http://eudml.org/doc/11299
ER -